Розв'язність лінійних інтегро-диференціальних рівнянь з невиродженим ядром у гільбертових просторах / Бойчук О. A., Журавльов В. П. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (1))

Boichuk O. A., Zhuravlov V. P.
Solvability of integrodifferential equations with nondegenerate kernel in Hilbert spaces


Download publication will be available after 02/01/2025 р., in 282 days

Cite:
Boichuk, O. A., Zhuravlov, V. P. (2023). Solvability of integrodifferential equations with nondegenerate kernel in Hilbert spaces. Ukrainian Mathematical Journal, 75 (1), 52-61. http://jnas.nbuv.gov.ua/article/UJRN-0001387231 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна